# SDR HNAA0500013

- Difficulty date: February 20, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 26,133 hours, 28,561 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 AHRS FAILURE AFTER T/O RETURN TO FIELD POWER DOWN POWER UP BOTH AHRS, OPS TEST GOOD.
